Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 7 found articles
 
 
  Dade's conjecture for Steinberg triality groups $\null^3 D_4(q)$ in non-defining characteristics
 
 
Title: Dade's conjecture for Steinberg triality groups $\null^3 D_4(q)$ in non-defining characteristics
Author: An, Jianbei
Appeared in: Mathematische Zeitschrift
Paging: Volume 241 (2002) nr. 3 pages 445-469
Year: 2002
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands